# SDR AALA201504279010

- Difficulty date: April 25, 2015
- Submitted: April 27, 2015
- Operation: Air carrier
- Aircraft: N197UW
- Make and model: Airbus A321-211
- Aircraft serial: 3928
- System (JASC): 2565 · Escape Slide
- Part: Cover
- Condition: Inoperative
- Location: R1 Door Slide
- Part time: 18,849 hours, 7,101 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR SLIDE COVER WILL NOT FIT OVER INSTALLED SLIDE, SUSPECT SLIDE TO BE TOO LARGE OVER TIME.  REPLACED THE R1 DOOR SLIDE.
